# SDR DHL2005740523

- Difficulty date: March 24, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT AIRSTAIR TORQUE BOX AT VENTRAL STAIR ACTUATOR SUPPORT REPAIR IS CRACKED AND DAMAGED AND WEB IS IMPROPERLY INSTALLED BS 1253 TO 1273.  REPAIRED RT AFT AIRSTAIR TORQUE BOX AT VENTRAL STAIR ACTUATOR SUPPORT AND WEB BS 1253 TO 1283 IAW S/B 727-53-0129 REV 5 AND DWG 65C27136.
